Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On clp-paracompact spaces

Loading...
Thumbnail Image

Full text at PDC

Publication date

2020

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Institute of Mathematics, University of Debrecen,
Citations
Google Scholar

Citation

Lupianez, F.G.: On clp-paracompact spaces. Publ. Math. Debrecen. 96, 513-516 (2020). https://doi.org/10.5486/PMD.2020.8829

Abstract

The clp-paracompact spaces were defined and studied by A. Sondore. These spaces are those such that each clopen cover of them has a locally finite clopen refinement. Then, these spaces are related to ultraparacompact and to clp-compact spaces. In this paper, we obtain a theorem showing that every clp-paracompact Hausdorff space is the image of a clp-paracompact zero-dimensional Hausdorff space for a clopen continuous map with clp-compact fibers.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections